# SDR ASOA200900730

- Difficulty date: June 25, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 18,810 hours, 15,555 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP FLANGE OF FRAME AT FS 628.0 BOTTOM, 2 INCHES LEFT OF STR 27 IS DENTED AND CRACKED.  DENT MEASURES APPROX 1 INCH LONG X .50 INCH WIDE X .020 INCH DEEP, CRACK MEASURES APPROX .30 INCH LONG.  REPAIR OF THE CRACK & DENT DAMAGE ON TOP FLANGE IAW REO 601R-53-61-3239 & MEETS WITH ALL ITS REQUIREMENTS.
